Volume 16, Issue 1 (6-2017)                   JIRSS 2017, 16(1): 19-31 | Back to browse issues page

XML Persian Abstract Print

Abstract:   (4327 Views)

‎Consider an estimation problem in a one-parameter non-regular distribution when both endpoints of the support depend on a single parameter‎. ‎In this paper‎, ‎we give sufficient conditions for a generalized Bayes estimator of a parametric function to be admissible‎. ‎Some examples are given‎. ‎

Full-Text [PDF 101 kb]   (1206 Downloads)    
Type of Study: Original Paper | Subject: 62Cxx: Decision theory
Received: 2016/03/20 | Accepted: 2017/01/30 | Published: 2017/03/4